Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Computational aspects of soap bubble deformations

Authors: U. Pinkall and I. Sterling
Journal: Proc. Amer. Math. Soc. 118 (1993), 571-576
MSC: Primary 53A10; Secondary 53-04
MathSciNet review: 1164150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ H$-surfaces are studied via soliton theory with the aid of a computer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53-04

Retrieve articles in all journals with MSC: 53A10, 53-04

Additional Information

PII: S 0002-9939(1993)1164150-3
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia